# SDR HEEA967428

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 214011802111
- Condition: Bearing Worn
- Location: T/R
- Part time: 3,484 hours
- Component: 214011801117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH OSN 214ST-96-08, ALSO BLADE BEARINGS ARE WORN.
